RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1924, Volume 32, Number 1, Pages 50–54 (Mi msb7311)  

Über einen Mittelwertsatz in der Theorie der analytischen Funktionen

I. Priwaloff


Full text: PDF file (321 kB)

Bibliographic databases:
Language:

Citation: I. Priwaloff, “Über einen Mittelwertsatz in der Theorie der analytischen Funktionen”, Mat. Sb., 32:1 (1924), 50–54

Citation in format AMSBIB
\Bibitem{Pri24}
\by I.~Priwaloff
\paper \"Uber einen Mittelwertsatz in der Theorie der analytischen
Funktionen
\jour Mat. Sb.
\yr 1924
\vol 32
\issue 1
\pages 50--54
\mathnet{http://mi.mathnet.ru/msb7311}
\zmath{https://zbmath.org/?q=an:50.0251.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb7311
  • http://mi.mathnet.ru/eng/msb/v32/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:163
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019